# SDR REXA2020092800659

- Difficulty date: September 12, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Bs 320-338
- Part time: 30,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 CORRODED BETWEEN FS 320.163 AND 338.963.  REMOVED AND REPLACED DD6 INTERCOSTAL, IAW CRJ200 SRM 51-42-06 AND 51-42-21.  NO DEFECTS NOTED.
